Volume 21, No 4, 2014

A. A. Ageev, A. V. Kel’manov and A. V. Pyatkin
Complexity of the euclidean max cut problem
P. 3–11

M. A. Alekhina and O. Yu. Barsukova
On reliability of circuits realizing ternary logic functions
P. 12–24

Ts. Ch.-D. Batueva
Discrete dynamical systems with threshold functions at the vertices
P. 25–32

V. G. Vizing
On multicoloring of incidentors of a weighted oriented multigraph
P. 33–41

A. M. Istomin
Probabilistic analysis of one routing problem
P. 42–53

S. A. Malyugin
Affine 3-nonsystematic codes
P. 54–61

A. A. Melnikov
Computational complexity of the discrete competitive facility location problem
P. 62–79

A. M. Nazhmidenova and A. L. Perezhogin
A discrete dynamical system on a double circulant
P. 80–88

R. Yu. Simanchev and N. Yu. Shereshik
Integer models for the interrupt-oriented services of jobs by single machine
P. 89–101

 © Sobolev Institute of Mathematics, 2015